MAUDE Adverse Event Report: ABBOTT MEDICAL ENSITE X DWS V4.0; Computer, diagnostic, programmable

ABBOTT MEDICAL ENSITE X DWS V4.0; Computer, diagnostic, programmable
Model Number ENSITE-DWS-04
Medical Device Problem Codes Application Program Problem (2880); Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
During the radiofrequency ablation supraventricular tachycardia procedure, there was a procedural delay.It was noted that the ensite x system was "freezing".It was noted that the mouse was able to move, but was unable to click any menus, windows, or functions.Troubleshooting included rebooting the ensite x system and replacing the ensite x dws, which resolved the issue.The procedure was completed with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Device logs and/or case studies were requested but were not available for review.Based on the information received, the cause of the reported incident of the ensite x system freezing could not be conclusively determined.

Brand Name
ENSITE X DWS V4.0
Common Device Name
Computer, diagnostic, programmable
Manufacturer (Section D)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key24744659
Report Number2184149-2026-00085
Device Sequence Number21027680
Product Code DQK
UDI-Device Identifier05415067051257
UDI-Public(01)05415067051257(10)10951250
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K242016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-DWS-04
Device Catalogue NumberENSITE-DWS-04
Device Lot Number10951250
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Initial Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/21/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown